# SDR SWAA2024082212172

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV 2024-443591<[01] REPLACED WEB - INTERCOSTAL LOCATEDON FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV -.SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATEDON FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV -.SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII
